# SDR SIMA20130911011

- Difficulty date: September 11, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS DOOR 272DR SKIN CRACKED AROUND ANGLE RIVETS.  REPAIRED IAW AEA EO EM-52MR-371.
